# SDR AALA20100315TUL11

- Difficulty date: March 15, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 31,464 hours, 12,985 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOOTH DENT APPROXIMATELY 7 INCHES LONG BY .125 INCH DEEP ON FORWARD CARGO DOOR APPROXIMATELY 6 INCHES ABOVE AND FORWARD OF HANDLE.  REMOVED AND INSTALLED NEW SKIN PER ESO-60645.
